A Rare Case of Non-Hodgkins B-cell Lymphoma in a Psoriatic Patient: A Case Report and Literature Review

October 2010 | Volume 9 | Issue 10 | Case Report | 1277 | Copyright © 2010

Shilpa Gattu MD, Emily M. Becker MD, John Y. M. Koo MD

Abstract

Cyclosporine has been shown to increase the risk of lymphoma when used in organ transplant patients; however, studies have failed to demonstrate an increased risk of lymphoma when used at lower dermatologic doses for psoriasis. The authors present a case of solid B-cell lymphoma occurring in a psoriasis patient with a history of intermittent exposure to high-dose methotrexate, followed by low-dose cyclosporine for two years and subsequently transitioned to treatment with adalimumab. Methotrexate, cyclosporine and adalimumab are each effective treatments for psoriasis. However, when faced with an interplay of several factors, closer surveillance for malignancy is warranted than that which is currently considered for monotherapy.

Purchase Original Article

Purchase a single fully formatted PDF of the original manuscript as it was published in the JDD.

Download the original manuscript as it was published in the JDD.

Contact a member of the JDD Sales Team to request a quote or purchase bulk reprints, e-prints or international translation requests.

To get access to JDD's full-text articles and archives, upgrade here.

Save an unformatted copy of this article for on-screen viewing.

Print the full-text of article as it appears on the JDD site.

→ proceed | ↑ close

Related Articles